# SDR QXEA0001979

- Difficulty date: July 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- RIGHT HAND INBOARD SEAT TRACK HAS CORROSION FROM X182 - X300.  REPAIRED IAW DHC-8 RD8-53-3074, RD8-53-1339, AND SRM 51-20-00, PAGE 5, SRM 51-20-16.
